| Model Number |
01.39.003 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
01/21/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.About 1 year and 5 months after the primary surgery, the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 25 january 2022.Lot 1810313: (b)(4) items manufactured and released on 22-mar-2019.Expiration date: 2024-mar-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.